# SDR SWAA2022030303710

- Difficulty date: February 25, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL P191FR HAS A CRACKED CORNER / REPAIRED CRACKED CORNER OF WTB PANEL P191FR I.A.W 737 SRM 53-30-70-2R-1 PARA 1; 4D TABLE 202; 250 DEGREES FAHRENHEIT CURE PER 737 SRM 51-70-05 REPAIR 10; DAMAGE WAS PAST ALLOWABLE LIMITS I.A.W 737 SRM 53-30-70-1A-1 PARA 4B (1)
